# SDR ASOA20141201142

- Difficulty date: December 1, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 33,657 hours, 18,968 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200211064
- Condition: Frozen
- Location: Nr 1
- Part time: 33,664 hours, 18,973 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED AN ELECTRIC BURNING ODOR AND SMOKE IN THE COCKPIT DURING FLIGHT. THE ACFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND FOUND THE NR 1 ACM TO BE FROZEN.  MAINTENANCE PLACED THE NR 1 PACK ON MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE R & R THE NR 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
